# SDR CALA2015061093884

- Difficulty date: June 8, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 49,685 hours, 20,641 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FUSELAGE DENTS AFT OF DOOR 1L BETWEEN FRAME 23 - 24 STRINGER 21L.  DENTS ARE OUT OF LIMITS.  INSTALLED DOUBLER REPAIR IAW SRM 53-00-11 FIG 240.
